# SDR SWIA202512090008

- Difficulty date: December 8, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 49,426 hours, 43,155 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Runaway
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

ROUGHLY 2000FT AFTER TAKEOFF. STAB TRIM & MACH TRIM CAUTION APPEARED.  REENGAGED BRIEFLY & BEGAN HAVING STAB TRIM RUNAWAY. DISCONNECTED TRIM & USING MEMORY ITEMS. SHORTLY AFTER, AILERON TRIM KICKED OFF AND RECEIVED AILERON LWD AND RWD.  AIRCRAFT BECAME EXTREMELY DIFFICULT TO CONTROL.  RETURNED TO FIELD FOR EMERGENCY LANDING. EXTENDED FLAPS 8 & FLAPS 20 AT 220 KIAS. NO HARD LANDING AND LANDED UNDER MLW. BRAKE TEMPS REACHED 9 WHILE RETURNING TO GATE.
